Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Pimples and boils on face with hot flashes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hello
Doctor :   Hi
Doctor :   How can I Help you
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   doctor from the last 1 month i have been experiencing some strange sensation {like flashes and chills}in some parts of my body, also i was having some pimples and boils on my face and back..i consuklted a doctor a skin specialist who told me that the pimples are Acneand are due to dandruff, but
User :   then again when i got this sensation chills and flashes, he refered me to a neurologist who has prescribed me with duloxetine hydrocloride and oxcarbazepine tablets, can you tell me wat are they for..?
User :   age-23,single, Gurgaon, weight 76kg, height, 5;10
Doctor :   oxcarbazepine
Doctor :   blocks voltage-sensitive sodium channels, which inhibits repetitive firing, stabilises hyperexcited neuronal membranes and decreases release of synaptic impulses. These effects may prevent the spread of epileptic seizures.
Doctor :   they are used for Epilepsy that is fits
User :   what does that mean in a lay mans language...?
Doctor :   Your doctor might have suspected this sensation that your having to be some kind of Fit and hence he has started you on these medications
User :   what is fit?
Doctor :   Fits as the general term goes for Epilepsy
User :   is it normal or something serious
Doctor :   duloxetine is the antidepressant
Doctor :   No there is nothing to be worried about it is quite normal and there is nothing to be worried with adequate medications it shall be normal shortly
User :   will i get dependent on these medicines..for life long?
Doctor :   No you will not and they will need to be monitored and kept a watch on
User :   why?
Doctor :   there are significant side effects that needs to be looked out for with both the medications
User :   can i do without these are they very neccesary?
User :   i dont have epilepsy
Doctor :   no not all seizures or fits that you see have the same picture and the same look alike so you need not worry about getting addicted it will be for shot duration that they might give you the drug and then get you off it soon
User :   what are fits basically?are they common?can you tell me the causes?
Doctor :   there has been no definitive cause that has been related for Fit but the most common thing is that there is altered chemical impulse in the Brain ad that causes fits
Doctor :   it can be generalized or localized and \some times there can be verylittle as twitching of teh face itself
User :   what can be the basic causes, and is it perfectly curable?
Doctor :   Chemical imbalance in the Brain is the basic cause
Doctor :   Not Absolutely curable since there are chances of recurrence and there can be no definitive treatment for it too as these are only measures that will keep it in check
User :   ok thanks a lot doctor...
Doctor :   please fill this feeds back form and tell me when done
Doctor :   Have you filled the feedback form which I have sent?
User :   yes
User :   thanks
Doctor :   any other information that you would need
Doctor :   You are Welcome XXXXXXXX
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
User :   no..nothing as such, but can u just tell me that can the problem be because of stress
User :   are you there
Doctor :   ye s
User :   o..nothing as such, but can u just tell me that can the problem be because of stress
Doctor :   Not really .. there have been no such evidences but in general Seizure or fits there havebeen incidences that say that stress cab trigger the attack too
User :   ok thanks
Doctor :   You are Welcome XXXXXXXX
Doctor :   Bye for now
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor